On indicators of Hopf algebras

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

Kashina, Montgomery and Ng introduced the n-th indicator νn(H) of a finite-dimensional Hopf algebra H and showed that the indicators have some interesting properties such as the gauge invariance. The aim of this paper is to investigate the properties of νn’s. In particular, we obtain the cyclotomic integrality of νn and a formula for νn of the Drinfeld double. Our results are applied to the finite-dimensional pointed Hopf algebra u(D, λ, µ) introduced by Andruskiewitsch and Schneider. As an application, we obtain the second indicator of uq(sl2) and show that if p and q are roots of unity of the same order, then up(sl2) and uq(sl2) are gauge equivalent if and only if q = p, where p and q are roots of unity of the same odd order.

Original languageEnglish
Pages (from-to)155-201
Number of pages47
JournalIsrael Journal of Mathematics
Volume207
Issue number1
DOIs
Publication statusPublished - 2015 Feb 17
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On indicators of Hopf algebras. / Shimizu, Kenichi.

In: Israel Journal of Mathematics, Vol. 207, No. 1, 17.02.2015, p. 155-201.

Research output: Contribution to journalArticle

@article{bbfee776e23b44dba969eb234f832021,
title = "On indicators of Hopf algebras",
abstract = "Kashina, Montgomery and Ng introduced the n-th indicator νn(H) of a finite-dimensional Hopf algebra H and showed that the indicators have some interesting properties such as the gauge invariance. The aim of this paper is to investigate the properties of νn’s. In particular, we obtain the cyclotomic integrality of νn and a formula for νn of the Drinfeld double. Our results are applied to the finite-dimensional pointed Hopf algebra u(D, λ, µ) introduced by Andruskiewitsch and Schneider. As an application, we obtain the second indicator of uq(sl2) and show that if p and q are roots of unity of the same order, then up(sl2) and uq(sl2) are gauge equivalent if and only if q = p, where p and q are roots of unity of the same odd order.",
author = "Kenichi Shimizu",
year = "2015",
month = "2",
day = "17",
doi = "10.1007/s11856-015-1156-x",
language = "English",
volume = "207",
pages = "155--201",
journal = "Israel Journal of Mathematics",
issn = "0021-2172",
publisher = "Springer New York",
number = "1",

}

TY - JOUR

T1 - On indicators of Hopf algebras

AU - Shimizu, Kenichi

PY - 2015/2/17

Y1 - 2015/2/17

N2 - Kashina, Montgomery and Ng introduced the n-th indicator νn(H) of a finite-dimensional Hopf algebra H and showed that the indicators have some interesting properties such as the gauge invariance. The aim of this paper is to investigate the properties of νn’s. In particular, we obtain the cyclotomic integrality of νn and a formula for νn of the Drinfeld double. Our results are applied to the finite-dimensional pointed Hopf algebra u(D, λ, µ) introduced by Andruskiewitsch and Schneider. As an application, we obtain the second indicator of uq(sl2) and show that if p and q are roots of unity of the same order, then up(sl2) and uq(sl2) are gauge equivalent if and only if q = p, where p and q are roots of unity of the same odd order.

AB - Kashina, Montgomery and Ng introduced the n-th indicator νn(H) of a finite-dimensional Hopf algebra H and showed that the indicators have some interesting properties such as the gauge invariance. The aim of this paper is to investigate the properties of νn’s. In particular, we obtain the cyclotomic integrality of νn and a formula for νn of the Drinfeld double. Our results are applied to the finite-dimensional pointed Hopf algebra u(D, λ, µ) introduced by Andruskiewitsch and Schneider. As an application, we obtain the second indicator of uq(sl2) and show that if p and q are roots of unity of the same order, then up(sl2) and uq(sl2) are gauge equivalent if and only if q = p, where p and q are roots of unity of the same odd order.

UR - http://www.scopus.com/inward/record.url?scp=84931577991&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84931577991&partnerID=8YFLogxK

U2 - 10.1007/s11856-015-1156-x

DO - 10.1007/s11856-015-1156-x

M3 - Article

AN - SCOPUS:84931577991

VL - 207

SP - 155

EP - 201

JO - Israel Journal of Mathematics

JF - Israel Journal of Mathematics

SN - 0021-2172

IS - 1

ER -